# SDR SIMA20220511002

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 40,850 hours, 36,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT MISSING-C/A-FLIGHT CREW PLACARDED AFT EMERGENCY FLASHLIGHT MISSING M PROC. C/W MEL 25-32 AUTH 050146M-C MOC ID 373623. PENDING CA
